Discrete dynamics on noncommutative CW complexes

Vida Milani, Seyed M.H. Mansourbeigi

Abstract

The concept of discrete multivalued dynamical systems for noncommutative CW complexes is developed. Stable and unstable manifolds are introduced and their role in geometric and topological configurations of noncommutative CW complexes is studied. Our technique is illustrated by an example on the noncommutative CW complex decomposition of the algebra of continuous functions on two dimensional torus.

Keywords

closed hemi-continuous, C*-algebra, CW complexes, discrete dynamical system, modified Morse function, noncommutative CW complex, open hemi-continuous, stable manifold, unstable manifold

Full Text:

PDF

References

M. Allili, D. Corriveau, S. Deriviere, T. Kaczynski, A. Trahan, Discrete Dynamical System Framework for Construction of Connections Between Critical Regions in Lattice Height Data, J. Math. Imaging and Vision 28 (2007) 99-111. http://dx.doi.org/10.1007/s10851-007-0010-0

A. Connes, Noncommutative Geometry (Academic Press, San Diego1994).

J. Cuntz, Noncommutative Simplicial Complexes and the Baum-Connes Conjecture, arxiv: math/0103219.

J. Cuntz, Quantum Spaces and Their Noncommutative Topology, AMS Notices 8 (2001).

A. Duval, A Combinatorial Decomposition of Simplicial Complexes, Israel J. of Math. 87 (1994).

S. Eilers, T.A. Loring, G.K. Pedersen, Stability of Anticommutation Relations: an application to NCCW complexes, J. Reine Angew Math. 99 (1998).

J.M. Gracia-Bondia, J.C. Varilly, H. Figueroa, Elements of Noncommutative Geometry, (Birkhauser, 2001).

A. Hatcher, Algebraic Topology, (Cambridge Univ. Press, 2002).

T. Kaczynski, M. Mrozek, {conley index for Discrete Multivalued Dynamical Systems, Topology and its Applications 65 (1995) 83-96. http://dx.doi.org/10.1016/0166-8641(94)00088-K

G. Landi, An Introduction to Noncommutative Spaces and Their Geometry, Lecture notes in physics monographs 51 (Springer , 1998).

J. Milnor, Morse Theory, Annals of Math. Studies, (Princeton Univ. Press, 1963).

V. Milani, A. A. Rezaei, S. M. H. Mansourbeigi, Morse Theory for C*-Algebras: A geometric Interpretation of some Noncommutative Manifolds, Applied General Topology 12 (2011) 175-185.

G.K. Pedersen, Pull Back and Pushout Constructions in C*-Algebras, J. Funct. Analysis 167 (1999).

J. H. C. Whitehead, Combinatorial Homotopy, I. Bulletin of the American Society 55 (1949) 1133-1145.

Abstract Views

4216
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt